# SDR PNSA2013080401

- Difficulty date: August 4, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 212
- Aircraft time: 50,501 hours, 36,834 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 23080031
- Part serial: Y10869
- Condition: Failed
- Location: Lt Dc
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LEFT DC GENERATOR FAILED DURING FLIGHT.
